MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X8 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X8 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1002
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Sinus Perforation (2277); Fibrosis (3167)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 3.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and sinus perforation.On (b)(6) 2021, non-osseointegration was verified.Patient presented with bone type iv, fair oral hygiene, bruxism and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X8 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key12563308
Report Number0001222315-2021-16312
Device Sequence Number13787281
Product Code DZE
UDI-Device Identifier07899878023418
UDI-Public07899878023418
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/01/2021
Report Date (Section F) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2022
Device Model Number109.1002
Device Catalogue Number109.1002
Device Lot Number115778I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/01/2021
Device Age45 MO
Event Location Other
Date Report to Manufacturer09/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR